After increasing from 75 mg twice a day to 100 mg twice a day I have been having increased muscle/joint immflamation and terrible tiredness. Have other issues as well - no thyroid and changes in thyroid replacement which could be culprit. My health care provider is running multiple labs but I always find out more from these boards than the medical community ;-)
i'm sorry you are having side effects i hope it's not from the topamax since it's such a wonderful maintenece drug for migraines over the years my dosage has been raised to 300 mg 100mg in the am and 200mg at bedtime although i hope nothing else is wrong with you i also hope it's not the topamax maybe you could take it slower on increasing like 75mg in the am and 100mg in the pm and see what happens.missy
I've read all your problems and see that they are as far back as 4 weeks. I had similar problems and I was put on Cymbalta. Boy did I see a super change. All of my joints stopped hurting, my arthritis stopped hurting, and the depression that I had starting feeling dealing with all of my medical issues lifted. This might help. I am also on Topamax 200 mg per day for migraines - for 7 years now.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Migraine - Has anyone been on topamax??There are a lot of side effects. The only good one is loss of
Posted 7 Oct 2013 • 7 answers
Posted 12 Mar 2014 • 3 answers
Posted 12 Jan 2015 • 2 answers
Posted 9 Mar 2016 • 2 answers
Posted 14 days ago • 3 answers